# SDR AALA20100726TUL06

- Difficulty date: July 26, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP, STATION 237 UNDER FORWARD END OF NUMBER 6 SEAT TRACK.  REPLACED CUSP SHEET RIGHT STATION 218 TO 237 PER AARD 53-20-00-16.
